# SDR DALA2019103106302

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1338965) DURING INSPECTION FOUND CORROSION ON LOWER MAIN SILL WEB AT FWD CARGO COMPARTMENT DOOR. SILL WEB WAS REPLACED PER B737-800 SRM 51-40-02.
